It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 Showing 1 - 20 of 48 for side effects weaning off a beta blocker. (0.009 seconds)


... while gradually weaning off atenolol. It took me 5 months to go from 25mgs of atenolol to 0. The effects of stopping a beta blocker are increased BP and HR plus palpations, dizziness, and anxiety. ... (4 replies)
... My doc is weaning me off of Bystolic. Although I took only 10mg for 3 months it is the most horrible experience I have been through. ... (2 replies)
... I am posting this so that my experience may help others. I had failed three previous times to get off of beta blockers. ... (10 replies)

... I don't know, but I specifically asked him if I needed to wean off it and he said no. ... (11 replies)
... hours every day. My BP is lots better, and I want to ditch the beta blocker. ... (8 replies)
... over the next few weeks. After discussing the sexual issues I was having he said he was almost certain it was the beta blocker. After I'm completely off that he is going to try me on diltiazem in conjunction with the lisinopril I have already taking for a few years. ... (9 replies)
... From what I've read on this board, stopping a beta blocker abruptly can not only have horrible side effects, but it can also be life threatening. ... (11 replies)
... Dr prescribe me atenolol for high heart rate, it actually does what it promises, but i cant live with its side effects. All day with synthoms like dizziness, tiredness, cold feet and hands, falling hair, anxiety and shorthness of breath. No way! ... (4 replies)
... Without knowing more about you, there are a couple of possibilities to ponder... ... (4 replies)
... I swear my BP readings have actually been significantly better since lowering the beta blocker and are near normal. I also take lisinopril though, had been on both of those for about 6 years. My Dr. ... (8 replies)
... I totally agree with you about not using beta blockers as a first line. My present doctor doesn't prescribe them first either. I've been on Bystolic for four years and I'm trying to get off it. ... (10 replies)
... Nenna71, what kind of side effects did you experience weaning off Atenolol? ... (8 replies)
... a pill for one week, and then done, and start taking vasotec. I am scared that this weaning isn't enough, but he said it is. ... (60 replies)
... Everything you said was so like me up to a year or so ago. My doctor ran all kinds of test to see why my BP goes so high and no one could find a cause so they all assumed it must be mental. ... (41 replies)
... I took all of these for a long time before the blood pressure problems. ... (17 replies)
... Initially taking the drug was awful. I felt like I had a huge boulder attached to me. Slowed me down, felt sluggish, hard time breathing walking up hills. ... (5 replies)
... blockers. Has anyone had experience taking a low dose of betas? ... (18 replies)
... e drs. My previous Dr whom i have been going to for many years had me taking Linsinipril and 100mg. topral for my HBP. It was under control for some time but the side effects of taking toprol were pretty bad. I also suffer from depression and my psychiatrist recently changed my meds from cymbalta to Prestiq. ... (4 replies)
... I was forced when weaning off Metoprolol to take tiny pieces even after being off it, just once in a while it seemed my body needed that and so I gave it to it and now it's been months without any problems but I do take another beta blocker so that may be why. ... (2 replies)
... Hi, I was wondering if anyone has had any experiences weaning off atenolol after a short term. ... (10 replies)


Associated Tags: beta blockers

Pages: 1 2

All times are GMT -7. The time now is 08:40 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!